Autors: Atanaska Georgieva., Pavlova, A. A. Title: Fuzzy Sawi Decomposition Method for Solving Nonlinear Partial Fuzzy Differential Equations Keywords: fuzzy Sawi decomposition method; fuzzy partial gH-derivative Abstract: The main goal of this paper is to propose a new decomposition method for finding solutions to nonlinear partial fuzzy differential equations (NPFDE) through the fuzzy Sawi decomposition method (FSDM). This method is a combination of the fuzzy Sawi transformation and Adomian decomposition method. For this purpose, two new theorems for fuzzy Sawi transformation regarding fuzzy partial gH-derivatives are introduced. The use of convex symmetrical triangular fuzzy numbers creates symmetry between the lower and upper representations of the fuzzy solution. To demonstrate the effectiveness of the method, a numerical example is provided. References Issue
|
Цитирания (Citation/s):
1. Napole C , Derbeli M , Barambones O,Experimental Analysis of a Fuzzy Scheme against a Robust Controller for a Proton Exchange Membrane Fuel Cell System,Symmetry 2022, 14(1), 139; https://doi.org/10.3390/sym14010139 - 2022 - от чужди автори в чужди издания, неиндексирани в Scopus или Web of Science
2. M. S. Alqurashi, Saima Rashid ,Bushra Kanwal , Fahd Jarad , S. K. Elagan, A novel formulation of the fuzzy hybrid transform for dealing nonlinear partial differential equations via fuzzy fractional derivative involving general order, AIMS Mathematics,2022, Volume 7, Issue 8:14946-14974 , doi: 10.3934/math.2022819 - 2022 - в издания, индексирани в Scopus и/или Web of Science
3. Napole C , Derbeli M , Barambones O,Experimental Analysis of a Fuzzy Scheme against a Robust Controller for a Proton Exchange Membrane Fuel Cell System,Symmetry 2022, 14(1), 139; https://doi.org/10.3390/sym14010139, Web of Science - 2022 - в издания, индексирани в Scopus и/или Web of Science
4. Nadeem, M., Ali, M.M.H., Two Computational Strategies for the Approximate Solution of the Nonlinear Gas Dynamic Equations, 2022, Journal of Mathematics, Article ID 8130940 | https://doi.org/10.1155/2022/8130940, - 2022 - в издания, индексирани в Scopus и/или Web of Science
5. F. Alidema, A. (2022). Applications of Double Fuzzy Sumudu Adomain Decompositon Method for Two-dimensional Volterra Fuzzy Integral Equations. European Journal of Pure and Applied Mathematics, 15(3), 1363–1375. https://doi.org/10.29020/nybg.ejpam.v15i3.4470 - 2022 - в издания, индексирани в Scopus и/или Web of Science
6. Osman, M.; Xia, Y.; Omer, O.A.; Hamoud, A. On the Fuzzy Solution of Linear-Nonlinear Partial Differential Equations, Mathematics 2022, 10, 2295. https://doi.org/10.3390/math10132295 - 2022 - в издания, индексирани в Scopus и/или Web of Science
7. Nadeem, M.; Edalatpanah, S.A.; Mahariq, I.; Aly, W.H.F., Analytical View of Nonlinear Delay Differential Equations Using Sawi Iterative Scheme, Symmetry 2022, 14,2430, https://doi.org/10.3390/sym14112430 - 2022 - в издания, индексирани в Scopus и/или Web of Science
8. Saeed N., Pachpatte D., Fuzzy Solutions of Fuzzy Fractional Parabolic Integro Differential Equations, 2025, Universal Journal of Mathematics and Applications, issue 2, vol. 8, pp. 81-93, DOI 10.32323/ujma.1631793, eissn 26199653 - 2025 - в издания, индексирани в Scopus
Вид: статия в списание, публикация в издание с импакт фактор, индексирана в Scopus